# SDR R61A2018052280600

- Difficulty date: May 18, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 21,338 hours, 15,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 003054
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 23,522 hours, 16,804 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT MESSAGE ON EICAS.  R & R THE NR 1 ELPU ABOVE THE R1 DOOR IAW AMM 35-50-01. SECURED THE COCKPIT EMERGENCY LIGHT ELECTRICAL CONNECTOR IAW AMM 35-50-03.
